# SDR UALA2012102206007

- Difficulty date: October 19, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 49,631 hours, 20,119 cycles
- Engine: Iae V2527A5
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Damaged
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR WHEEL BUMP OUTER SURFACE HAS LIGHTNING STRIKE.  REPAIRED PER SRM.
